MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MICROBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MICROBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ9277
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd microbore extension set experienced spontaneous disconnection.The following information was provided by the initial reporter: the product is not suitable for use because, for example, when rinsing, the syringe pops out, even if it is well inserted in the connector.In addition, when it undergoes a continuous infusion and is carefully attached then it comes off.In addition, various syringes (e.G., luerlock and plain, etc.) are needed to ensure that the drug and fluid reach their destination.
 
Additional Manufacturer Narrative
Investigation summary: an mz9277 product was not available for investigation; however the customer confirmed that the complaint sample was from lot 20067210.From the information provided by the customer it appears that the customer experienced disconnection of an unknown syringe from the maxzero; no further details of the make and model of the syringe were available to assist the investigation.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 20067210 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.In this instance, without a sample it is not possible to determine whether a manufacturing defect could have caused or contributed to the customer¿s experience.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against the mz9277 product.Investigation conclusion: a mz9277 product was not available for investigation; however the customer confirmed that the complaint sample was from lot 20067210.Further information provided by the customer indicates that bounce-back was observed upon connecting the mz9277 product to a syringe.

Brand Name
BD MICROBORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12756016
Report Number9616066-2021-52380
Device Sequence Number4326632
Product Code FPA
UDI-Device Identifier50885403240797
UDI-Public50885403240797
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/28/2023
Device Model NumberMZ9277
Device Catalogue NumberMZ9277
Device Lot Number20067210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown